# SDR FDKA2009081700176

- Difficulty date: August 17, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N854MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145490
- Aircraft time: 15,696 hours, 15,079 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

FRL FLT 62878 CVG.  EMERGENCY DECLARED DUE TO LANDING GEAR AIR/GROUND FAIL WITH 1/2 THRUST REVERSER DISAGREE.  MX RESET SYSTEM OPS CHECK GOOD.
